ArticleKorean journal of anesthesiology2013
Severe hemodynamic instability in a patient with suspected hepatoadrenal syndrome during liver transplantation -A case report-.
Article in Korean journal of anesthesiology, 2013. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed, 0 citations in OpenAlex.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
4 authors at 3 institutions in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Adrenal insufficiency, which is related to hemodynamic instability and increased mortality, has been reported in patients with advanced liver disease regardless of the presence of septic conditions. In this regard, the hepatoadrenal syndrome has been recently proposed as adrenal insufficiency in critically ill patients with liver disease. We describe here a 67-year-old female patient with hepatic failure and adrenal insufficiency. The patient showed stable vital signs and no evidence of sepsis preoperatively. Despite hydrocortisone replacement and inotropics administration, severe intraoperative hemodynamic instability was observed. Hydrocortisone administration was continued postoperatively, nevertheless inotropics could not be tapered. On postoperative day 11, the patient died due to pneumonia and septic shock. Hepatoadrenal syndrome may have played a key role in her severe hemodynamic fluctuation and poor outcome, reinforcing the importance of adrenal function in the liver transplantation surgery.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.